# SDR AALA2000542

- Difficulty date: March 17, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED AT STATION 1010 FORWARD SIDE, BETWEEN STRINGER 28R AND 29R.  REMOVED SHEAR TIE AND INSTALLED NEW SHEAR TIE PER SRM 53-10-4.  (M)
